| Model Number |
Allura Xper FD20 |
| Medical Device Problem Code |
Unexpected Deactivation (4086)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that there was smoke inside the cabinet room.The system was not in clinical use during the event.No harm was reported to philips or the patient during the event.Philips has started an investigation of this complaint.